Dr. Sutopo, S.Si., M.Si is a Assistant Professor in the Mathematics Department at the Universitas Gadjah Mada  Yogyakarta Indonesia. He has been joined the Department since 1998 until today. His expertise is in the field of algebra(major) and Computational Mathematics(minor), particularly in graded rings and graded modules and in matrix analysis. His undergraduate, master degrees, and doctoral degree were received from Universitas Gadjah Mada Yogyakarta Indonesia in 1996, 2000,and 2018 respectively.  

In the Department of Mathematics, He leads for developing the Algebra Research Group for one period  (2019 – 2020). In 2021 – 2025 he became Head of Bachelor in Mathematics. 


Research interests

His initial research interest was graded rings and modules. And recently he explored also graded prime submodules, particularly graded N-prime submodules 



Master student

  1. Kholida Khoirunnisa : ring and module theory (Pembuat Ideal Mendasar, 2018-2019, co-supervision)
  1. Novita Dahoklory : Morita context (Ring Konteks Morita Sebagai Order dalam Suatu Ring Artin Sederhana, 2018-2019, co-supervision)
  2. Carolin Dwija Novandini ( Operasi Star pada Module,2021- 2022, co-supervision)




  • Wijayanti, I.E., Marubayashi, H., Ernanto, I., Sutopo, 2022, Arithmetic Modules over Generalized Dedekind Domains, Journal of Algebra and Its Applications, 21 (3); 2250045
  • Wijayanti, I.E., Marubayashi H., Ernanto I., Sutopo, 2020, Finititely Generated Torsion-free Modules over Integrally Closed Domains, Comm. Algebra, 48 (8); 3597-3607
  • Wahyuni, S., Marubayashi H., Ernanto, I., Sutopo, 2020, Strongly Graded Rings which are Generalized Dedekind Rings, Journal of Algebra and Its Applications, 19 (3); 2050043
  • Wijayanti, I.E., Marubayashi, H., Sutopo, 2020, Positively Graded Rings Which are Maximal Orders and Generalized Dedekind Prime Rings, Journal of Algebra and Its Applications (JAA) 19 (8)2050143.
  • Sutopo, Wahyuni S, Wijayanti, I.E, 2017, On Graded N-Prime Submodule of a Graded Fraction Module, Far East Journal of Mathematical Sciences ( FJMS), Vol 101/Number 3,2017, pp 559-567
  • Sutopo, Wahyuni S, Wijayanti, I.E, 2017, Some Results on Graded N-prime submodules, Far East Journal of Mathematical Sciences ( FJMS), Vol. 99/Number 9/2016, pp 1399-1408








See also his Scopus and Google Scholar(link) page for further information :